# SDR IPXA2024053120163

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 69,172 hours, 23,242 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Scratched
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** PILOT SIDE WINDOW HAS TOO MANY SCRATCHES. VERY HARD TO SEE OUT OF IT WHEN SUN HITS IT. OS VISION.
